# SDR QMLA2013022413029

- Difficulty date: February 24, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N184WK
- Make and model: Bolkms BK117C2
- Aircraft serial: 9171
- Aircraft time: 1,641 hours, 6,965 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE TAILROTOR PEDALS KICKED HARD LT AND RT, YAW SAS TRIM ACTUATOR LIGHT ILLUMINATED FOR 3 SECONDS AND THEN EXTINGUISHED AND PEDALS RETURNED TO NORMAL.   MX PERSONNEL PERFORMED CHECKS OF THE AUTO PILOT SYS, CLEANED CONNECTIONS AT THE YAW SEMA AND YAW TRIM ACTUATOR AND THE TAIL ROTOR CONTROL SYS.  A FLIGHT CHECK WAS PERFORMED WITH 4 TAKEOFFS AND LANDINGS AND ALL SYSTEMS PERFORMED AS DESIGNED AND PROBLEM, COULD NOT BE DUPLICATED AT THIS TIME.
